Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 45, NWS Wichita, KS

May 7, 2014Kingman County, Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 7, 2014, 5:11 PM CDT for Kingman County, Sedgwick County, Kansas. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2014, 5:11 PM CDT (22:11 UTC)
Expired
May 7, 2014, 6:00 PM CDT
In force
49 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kingman County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 42 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 5:14 PM CDTHAIL 12 W Norwich, KS
May 7, 5:30 PM CDTHAIL 14 W Cheney, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 5:10 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4519 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

538 
WUUS53 KICT 072211
SVRICT
KSC095-173-072300-
/O.NEW.KICT.SV.W.0045.140507T2211Z-140507T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
511 PM CDT WED MAY 7 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 600 PM CDT

* AT 510 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
  NORWICH...AND MOVING NORTH AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NORWICH...CHENEY...MURDOCK...GARDEN PLAIN AND MT VERNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3739 9809 3773 9806 3774 9758 3748 9775
      3747 9781 3739 9781
TIME...MOT...LOC 2211Z 194DEG 49KT 3746 9794

HAIL...1.00IN
WIND...60MPH

$$

LAWSON
3 follow-up statements
976 
WWUS53 KICT 072216
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
516 PM CDT WED MAY 7 2014

KSC095-173-072300-
/O.CON.KICT.SV.W.0045.000000T0000Z-140507T2300Z/
SEDGWICK KS-KINGMAN KS-
516 PM CDT WED MAY 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
KINGMAN AND SOUTHWESTERN SEDGWICK COUNTIES UNTIL 600 PM CDT...

AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF NORWICH...AND MOVING NORTH AT 50 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CHENEY...MURDOCK...GARDEN PLAIN AND MT VERNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3739 9809 3773 9806 3774 9758 3748 9775
      3747 9781 3739 9781
TIME...MOT...LOC 2216Z 197DEG 43KT 3751 9792

HAIL...1.50IN
WIND...60MPH

$$

LAWSON
017 
WWUS53 KICT 072232
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
532 PM CDT WED MAY 7 2014

KSC095-173-072300-
/O.CON.KICT.SV.W.0045.000000T0000Z-140507T2300Z/
SEDGWICK KS-KINGMAN KS-
532 PM CDT WED MAY 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
KINGMAN AND SOUTHWESTERN SEDGWICK COUNTIES UNTIL 600 PM CDT...

AT 530 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST 
OF CHENEY AND MOVING NORTH AT 50 MPH.

HAZARD...60 MPH WINDS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MT VERNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
WICHITA.

&&

LAT...LON 3739 9809 3773 9806 3774 9758 3748 9775
      3747 9781 3739 9781
TIME...MOT...LOC 2232Z 197DEG 43KT 3769 9785

HAIL...1.00IN
WIND...60MPH

$$

ES
084 
WWUS53 KICT 072252
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
552 PM CDT WED MAY 7 2014

KSC095-173-072301-
/O.EXP.KICT.SV.W.0045.000000T0000Z-140507T2300Z/
SEDGWICK KS-KINGMAN KS-
552 PM CDT WED MAY 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KINGMAN AND
SOUTHWESTERN SEDGWICK COUNTIES WILL EXPIRE AT 600 PM CDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH...NUMBER 124...REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 3739 9809 3773 9806 3774 9758 3748 9775
      3747 9781 3739 9781
TIME...MOT...LOC 2251Z 197DEG 43KT 3791 9777

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:56 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, May 7, 3:56 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
356 PM CDT WED MAY 7 2014

.SYNOPSIS...
ISSUED AT 355 PM CDT WED MAY 7 2014

THIS AFTERNOON A DEEP UPPER-DECK TROF WAS SLOWLY MOVING EAST OVER UT &
AZ WHILE AN UPPER-DECK RIDGE OF ROGUE WAVE PROPORTIONS WAS COVERING THE
EASTERN HALF OF NORTH AMERICA. DOWNSTAIRS A STRONG DRY LINE CURVED FROM
NORTH-CENTRAL KS THROUGH SOUTH-CENTRAL KS TO WESTERN OK. THIS DRY LINE
WILL THE PRIMARY FOCUS FOR SEVERE THUNDERSTORMS TONIGHT AS IT CONTINUES
TO SHARPEN.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 355 PM CDT WED MAY 7 2014

TONIGHT:
WITH THE ULTRA-HIGH AMPLITUDE RIDGE COVERING THE EASTERN HALF OF NORTH
AMERICA THE AFORE-MENTIONED UPPER-DECK TROF SITUATED OVER UT & AZ WILL
BEGIN TO TAKE A SLIGHTLY MORE NE TREK TOWARD THE SOUTHERN ROCKIES. THE
TROF WILL SLOWLY DEVELOP A SLIGHT NEGATIVE TILT. A 90-100KT UPPER JET
ROUNDING THE BASE OF THE UPPER WAVE WILL SURGE NE FROM THE NM/TX BORDER
TO THE PANHANDLES THEN SPREAD ACROSS WESTERN & CENTRAL KS. THE MAXIMUM
HEATING COUPLED WITH FAIRLY HIGH OCTANE FUEL WILL CAUSE FURTHER AIRMASS
DESTABILIZATION FROM THE SOUTHERN PLAINS TO CENTRAL & EASTERN KS. MIXED
LAYER CAPES CONFIRM THIS WITH 3-HOUR INCREASES FROM 400-1000 J/KG WITH
THE GREATEST INCREASES COVERING EASTERN KS. WITH DEEP-LAYER SHEAR (BOTH
SPEED & DIRECTIONAL) PRONOUNCED PLUS 6-KM BULK SHEAR INCREASING FROM
~40KTS TO 50-60KTS...SUPERCELLULAR CONVECTION CAPABLE OF PRIMARILY VERY
LARGE HAIL IS CERTAIN. A FEW TORNADOES ARE ALSO POSSIBLE...PRIMARILY
OVER SOUTH-CENTRAL KS. POPS HAVE BEEN INCREASED OVER CENTRAL & SOUTH
CENTRAL KS WITH A SEVERE DESCRIPTOR APPLIED. LATER TONIGHT THE PRIMARY
THREAT WOULD BE DAMAGING 70MPH WINDS.

ON A LESSER NOTE THE WIND ADVISORY WILL BE CANCELLED.

THU & THU NIGHT:
THE GREATEST THUNDERSTORM POTENTIAL WILL SHIFT SLOWLY EAST WITH HIGHEST
POTENTIAL ALONG & EAST OF I35/I-135. THE STRONG DEEP-LAYER (ESPECIALLY
THE SPEED VARIANT) WILL SUPPORT SEVERE THUNDERSTORM DEVELOPMENT ALONG
WITH HEAVY RAINS.

FRI & FRI NIGHT:
THUNDERSTORMS WILL MOVE EAST AS A COLD FRONT MOVES SE ACROSS KS DUE TO
NE MOVEMENT OF THE UPPER-DECK WAVE.

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 355 PM CDT WED MAY 7 2014

SUNDAY & SUNDAY NIGHT:
THE NEXT CHANCE OF RAIN & THUNDERSTORMS IS STILL SCHEDULED TO ARRIVE
LATE SAT NIGHT/EARLY SUN MORNING AS THE NEXT UPPER-DECK WAVE GREATLY
STRENGTHENS AS IT SURGES SE FROM THE NORTHERN ROCKIES TO KS. SEVERE
THUNDERSTORMS ARE POSSIBLE SUNDAY & SUNDAY NIGHT AS THE ATTENDANT COLD
FRONT SURGES SE ACROSS KS ON SUN.

MON-WED:
SHOULD BE QUIET AS WEAK HIGH PRESSURE SPREADS E/SE ACROSS KS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1240 PM CDT WED MAY 7 2014

SOME POTENTIAL FOR MVFR CIGS IN SOUTHEAST KANSAS EARLY THURSDAY
MORNING AS LOW LEVEL MOISTURE CONTINUES TO STREAM NORTH AHEAD OF A
SURFACE DRY-LINE AND PACIFIC COLD FRONT. WIDELY SCATTERED STRONG
TO SEVERE CONVECTION IS ALSO POSSIBLE ALONG THE DRY-LINE THIS
EVENING/OVERNIGHT ACROSS SOUTH CENTRAL KANSAS...THOUGH FOR NOW
WILL LIMIT MENTION TO VCTS DUE TO CONFIDENCE ON AREAL COVERAGE
AND DURATION. OTHERWISE GUSTY SOUTH TO SOUTHWEST WINDS WILL
CONTINUE ACROSS MOST AREAS THRU THE FORECAST VALID PERIOD.

KED

&&

.FIRE WEATHER...
ISSUED AT 355 PM CDT WED MAY 7 2014

THE INCREASED RAIN POTENTIAL COUPLED WITH MODEST WIND SPEEDS WOULD
KEEP GRASSLAND FIRE DANGER IN CHECK FOR THE NEXT COUPLE DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    67  80  51  74 /  50  50  50  10
HUTCHINSON      67  79  49  74 /  50  30  30  10
NEWTON          67  79  50  73 /  40  40  40  10
ELDORADO        66  78  51  73 /  50  60  60  10
WINFIELD-KWLD   66  80  54  74 /  50  60  70  20
RUSSELL         60  73  45  76 /  50  10  10  10
GREAT BEND      60  76  46  76 /  50  10  10  10
SALINA          66  79  47  75 /  50  30  20  10
MCPHERSON       66  79  49  74 /  50  30  20  10
COFFEYVILLE     65  75  61  74 /  60  80  80  20
CHANUTE         65  75  55  73 /  60  80  80  20
IOLA            65  75  54  72 /  60  80  80  20
PARSONS-KPPF    66  75  59  73 /  60  80  80  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR KSZ032-033-
047>052-067>069-082-083-091-092.

&&

ES
Hazardous weather outlook, May 7, 4:57 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
457 PM CDT WED MAY 7 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-082200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
457 PM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

AN EXTREME GRASSLAND FIRE DANGER WILL CONTINUE UNTIL EARLY THIS
EVENING ACROSS ALL OF CENTRAL AND MOST OF SOUTH-CENTRAL KANSAS
ALONG...AND WEST...OF I-135. PLEASE REFER TO THE RED FLAG WARNING
FOR FURTHER DETAILS.

SEVERE THUNDERSTORMS CAPABLE OF BOTH GOLFBALL-SIZED HAIL AND 60 TO
70 MPH WINDS ARE POSSIBLE OVER ALL AREAS WITH SOUTH-CENTRAL KANSAS
AT GREATEST RISK. A TORNADO CANNOT BE RULED OUT EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERE THUNDERSTORMS CAPABLE OF HAIL AROUND HALF DOLLAR-SIZED AND
WINDS AROUND 70 MPH ARE POSSIBLE OVER PRIM ARLY SOUTHEAST KANSAS
THURSDAY AND THURSDAY NIGHT. A FEW THUNDERSTORMS MAY LINGER OVER
PRIMARILY SOUTHEAST KANSAS FRIDAY MORNING BUT SHOULD BE NEITHER
STRONG NOR SEVERE.

A FEW THUNDERSTORMS ARE POSSIBLE OVER SOUTHEAST KANSAS ON SATURDAY
WITH CHANCES INCREASING OVER ALL AREAS FROM SATURDAY NIGHT THROUGH
SUNDAY NIGHT. SCATTERED THUNDERSTORMS WOULD CONTINUE OVER ALL AREAS
ON MONDAY WITH THE GREATEST POTENTIAL OVER SOUTHEAST KANSAS. SEVERE
THUNDERSTORMS ARE ALSO POSSIBLE WITH THE GREATEST POTENTIAL FROM
SUNDAY NIGHT THROUGH MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ES

In the hours before

Special weather statement, May 7, 4:59 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
459 PM CDT WED MAY 7 2014

KSZ091-072230-
HARPER-
459 PM CDT WED MAY 7 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 530 PM CDT

* AT 456 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR ANTHONY...MOVING NORTH AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARPER...DANVILLE AND RUNNYMEDE.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3715 9814 3738 9806 3739 9781 3737 9781
      3710 9793
TIME...MOT...LOC 2200Z 193DEG 24KT 3720 9803

LAWSON
Local storm report, May 7, 5:03 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
503 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             2 E HARPER              37.29N 97.99W
05/07/2014  E0.50 INCH       HARPER             KS   TRAINED SPOTTER

&&

CDJ
Special weather statement, May 7, 5:05 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
505 PM CDT WED MAY 7 2014

KSZ082-072230-
KINGMAN-
505 PM CDT WED MAY 7 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 530 PM CDT

* AT 504 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF HARPER...OR 15
  MILES NORTH OF ANTHONY...MOVING NORTH AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORWICH AND MURDOCK.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3768 9802 3771 9781 3740 9781 3739 9810
TIME...MOT...LOC 2205Z 196DEG 60KT 3738 9796

LAWSON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 8:14 AM CDTWind AdvisoryICTBarton, Butler, Ellsworth, Harper, Harvey, Kingman and 9 more8 hr
May 7, 4:59 PM CDTSpecial Weather StatementICTHarper31 min
May 7, 5:05 PM CDTSpecial Weather StatementICTKingman25 min
May 7, 5:21 PM CDTSpecial Weather StatementICTSedgwick24 min
May 7, 5:27 PM CDTSevere Thunderstorm WarningICTReno, Sedgwick33 min
May 7, 5:36 PM CDTSevere Thunderstorm WarningICTHarvey, Reno39 min
May 7, 5:54 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion51 min
May 7, 6:23 PM CDTSevere Thunderstorm WarningICTSaline37 min
May 7, 6:29 PM CDTSpecial Weather StatementICTEllsworth, Rice, Saline31 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.